# SDR YENA20110211195

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 33,062 hours, 11,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1695 BOS-MCO, FORWARD EMERGENCY PATH LIGHTING RED ON PARTITION INOP.  REPAIRED SPLICE AT FWD PARTITION AREA IAW ESPM 20-28-25.  SYS OPS CHECK NORMAL IAW AMM 33-51-00.
